Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 17, NWS Nashville, TN

March 15, 20254 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Mar 15, 2025, 2:46 PM CDT for 4 counties in Tennessee. It was in force for 9 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 2:46 PM CDT (19:46 UTC)
Expired
Mar 16, 2025, 12:00 AM CDT
In force
9 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Giles County, TN, Lawrence County, TN, Marshall County, TN, Maury County, TN

The radar

The Northeast Alabama radar (KHTX), 128 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 3:02 PM CDTFLASH FLOOD3 S Lawrenceburg, TNRambler's Edge RV Park is flooded south of Lawrenceburg TN.
Mar 15, 8:02 PM CDTFLASH FLOOD3 N West Point, TNWisdom Rd near West Point completely washed out.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 686 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-389 J/kg
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
686 m²/s²
0-3 km storm-relative helicity
792 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

624 
WGUS54 KOHX 151946
FFWOHX
TNC055-099-117-119-152300-
/O.NEW.KOHX.FF.W.0017.250315T1946Z-250315T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
246 PM CDT Sat Mar 15 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Giles County in middle Tennessee...
  Lawrence County in middle Tennessee...
  Southwestern Marshall County in middle Tennessee...
  Southwestern Maury County in middle Tennessee...

* Until 600 PM CDT.

* At 246 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lewisburg, Lawrenceburg, Pulaski, Loretto, Summertown, Ardmore, 
  Cornersville, St. Joseph, Elkton, Minor Hill, Ethridge, Lynnville, 
  Goodspring, Leoma, Henryville, Prospect, Frankewing, Westpoint and 
  Iron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3544 8729 3548 8728 3547 8682 3499 8684
      3501 8761 3504 8761 3503 8758 3505 8758
      3506 8759 3514 8759 3515 8758 3519 8757
      3519 8758 3540 8758 3540 8752 3541 8751
      3542 8745 3546 8745 3546 8733

FLASH FLOOD...RADAR INDICATED

$$

Cravens
3 follow-up statements
164 
WGUS54 KOHX 152233
FFWOHX
TNC055-099-117-119-160100-
/O.EXT.KOHX.FF.W.0017.000000T0000Z-250316T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
533 PM CDT Sat Mar 15 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Giles County in middle Tennessee...
  Lawrence County in middle Tennessee...
  Southwestern Marshall County in middle Tennessee...
  Southwestern Maury County in middle Tennessee...

* Until 800 PM CDT.

* At 533 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lewisburg, Lawrenceburg, Pulaski, Loretto, Summertown, Ardmore, 
  Cornersville, St. Joseph, Elkton, Minor Hill, Ethridge, Lynnville, 
  Goodspring, Leoma, Henryville, Prospect, Frankewing, Westpoint and 
  Iron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3544 8729 3548 8728 3547 8682 3499 8684
      3501 8761 3504 8761 3503 8758 3505 8758
      3506 8759 3514 8759 3515 8758 3519 8757
      3519 8758 3540 8758 3540 8752 3541 8751
      3542 8745 3546 8745 3546 8733

FLASH FLOOD...RADAR INDICATED

$$

Reagan
326 
WGUS54 KOHX 160043
FFWOHX
TNC055-099-117-119-160300-
/O.EXT.KOHX.FF.W.0017.000000T0000Z-250316T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
743 PM CDT Sat Mar 15 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Giles County in middle Tennessee...
  Lawrence County in middle Tennessee...
  Southwestern Marshall County in middle Tennessee...
  Southwestern Maury County in middle Tennessee...

* Until 1000 PM CDT.

* At 743 PM CDT, Radar indicated thunderstorms producing heavy rain 
  across the warned area, with up to 3 inches of rain in some areas. 
  Additional amounts up to 1 inch are possible in the warned area, 
  and the possibility of flash flooding will continue through this 
  evening.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lewisburg, Lawrenceburg, Pulaski, Loretto, Summertown, Ardmore, 
  Cornersville, St. Joseph, Elkton, Minor Hill, Ethridge, Lynnville, 
  Goodspring, Leoma, Henryville, Prospect, Frankewing, Westpoint and 
  Iron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3544 8729 3548 8728 3547 8682 3499 8684
      3501 8761 3504 8761 3503 8758 3505 8758
      3506 8759 3514 8759 3515 8758 3519 8757
      3519 8758 3540 8758 3540 8752 3541 8751
      3542 8745 3546 8745 3546 8733

FLASH FLOOD...RADAR INDICATED

$$

LaRosa
716 
WGUS54 KOHX 160244
FFWOHX
TNC055-099-117-119-160500-
/O.EXT.KOHX.FF.W.0017.000000T0000Z-250316T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
944 PM CDT Sat Mar 15 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Giles County in middle Tennessee...
  Lawrence County in middle Tennessee...
  Southwestern Marshall County in middle Tennessee...
  Southwestern Maury County in middle Tennessee...

* Until midnight CDT tonight.

* At 944 PM CDT, Radar indicated thunderstorms producing heavy rain 
  across the warned area, and the possibility of flash flooding will 
  continue through this evening.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lewisburg, Lawrenceburg, Pulaski, Loretto, Summertown, Ardmore, 
  Cornersville, St. Joseph, Elkton, Minor Hill, Ethridge, Lynnville, 
  Goodspring, Leoma, Henryville, Prospect, Frankewing, Westpoint and 
  Iron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3544 8729 3548 8728 3547 8682 3499 8684
      3501 8761 3504 8761 3503 8758 3505 8758
      3506 8759 3514 8759 3515 8758 3519 8757
      3519 8758 3540 8758 3540 8752 3541 8751
      3542 8745 3546 8745 3546 8733

FLASH FLOOD...RADAR INDICATED

$$

LaRosa

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 1:28 PM CDT, 1 hour 18 minutes earlier. Its key messages:

  • Updated at 112 PM CDT Sat Mar 15 2025
  • Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes.
  • Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65.
  • Gusty non-thunderstorm winds between 35 to 45 mph through this evening.
Area forecast discussion, Mar 15, 1:28 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
Issued by National Weather Service Fort Worth TX
128 PM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 112 PM CDT Sat Mar 15 2025

- Severe thunderstorm risk through this evening with chances for
  damaging winds, large hail and tornadoes.

- Heavy rain with a risk for flooding in urban, low-lying, and
  poor drainage areas, especially west of I-65.

- Gusty non-thunderstorm winds between 35 to 45 mph through this
  evening.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1048 AM CDT Sat Mar 15 2025

Showers and thunderstorms continue this morning as the warm front
pushes northward. Right now storms have stayed mostly sub severe,
with some small hail reported. But, instability and additional
moisture will move northward through the day, increasing the fuel
for strong to severe storms this afternoon. Very strong low to mid
level shear will increase the threat for strong updrafts and
storms able to produce damaging wind gusts, hail, and even
tornadoes, especially in the southern half of the area in the
moderate risk. The limiting factor so far has been the warmer air
aloft capping a lot of the convection from going severe, but with
the warm front lifting northward, surface warming will continue
and allow for the cap to weaken to increase the severe threat.
Models continue to show the cap weakening and surface based CAPE
increasing through the afternoon, so remain weather aware and have
multiple ways to receive warnings!

PWAT values will also continue to increase, and with high rain
rates and training of heavy rainfall, flash flooding will also be
a threat this afternoon and evening. Heavy rain should move out of
the area after midnight, but lingering showers will be possible
through mid day Sunday.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1048 AM CDT Sat Mar 15 2025

Drier and cooler conditions will start the week as the deep trough
over the eastern CONUS continues eastward. Temps will warm up
Tuesday and Wednesday as ridging builds in ahead of the next
trough, and rain chances return Wednesday night into Thursday
morning. The cold front associated with that trough will dry the
region out quite a bit, and may increase the fire weather threat
for Thursday and Friday. Ridging builds in for Friday followed by
another shot at rain next weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 112 PM CDT Sat Mar 15 2025

A line of strong thunderstorms is currently situated across
central Tennessee, between KCKV and KBNA. Over the next 1 to 3
hours, this line will slowly move east, approaching the I-65 by
21Z (bringing VCTS into KBNA and KMSQ). Ahead of this line,
scattered showers and thunderstorms will continue to develop and
move to the northeast. Coverage is not enough to warrant a FM
group, so have kept VCTS for now. Between 21Z and 02Z, a strong to
severe line of thunderstorms will impact BNA, MSQ, CSV and SRB
from west to east. Frequent lightning, and strong winds up to 35
knots are the most likely hazard (included in the TEMPO). There is
a low chance of severe winds (50+ knots) at terminal sites during
this time frame. A tornado cannot be ruled out with the passage of
this main line either. Behind this line, there will be 3 to 4
hours of -TSRA. Additional thunderstorms are expected to develop
after 09Z, primarily impacting MSQ, BNA, and CKV between 09 and
15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      73  52  60  34 / 100 100  60   0
Clarksville    71  47  55  32 / 100  90  50   0
Crossville     69  50  60  29 /  90 100  70  10
Columbia       72  50  60  32 / 100 100  50   0
Cookeville     72  51  60  31 /  90 100  70   0
Jamestown      70  50  61  29 /  90 100  70  10
Lawrenceburg   70  49  58  32 /  90  90  40   0
Murfreesboro   74  51  61  31 / 100 100  60   0
Waverly        69  48  57  33 / 100  90  30   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight CDT tonight for TNZ005>011-023>034-
056>066-075-077>080-093>095.

Flood Watch through late tonight for TNZ005>011-023>034-056>066-
075-077>080-093>095.
&&

SHORT TERM...Barnwell
LONG TERM....Barnwell
AVIATION.....99

In the hours before

Special weather statement, Mar 15, 2:08 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
208 PM CDT Sat Mar 15 2025

TNZ007-008-026-027-059-152000-
Robertson TN-Williamson TN-Davidson TN-Cheatham TN-Sumner TN-
208 PM CDT Sat Mar 15 2025

...STRONG THUNDERSTORMS WILL IMPACT DAVIDSON...WESTERN SUMNER...
CENTRAL WILLIAMSON...EASTERN CHEATHAM AND SOUTHEASTERN ROBERTSON
COUNTIES THROUGH 300 PM CDT...

At 208 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashland City to near Bellevue to 11 miles
south of Fairview. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Franklin, Madison, Hermitage, Belle Meade, Thompson's Station,
Millersville, Natchez Trace At Highway 96, Hendersonville,
Greenbrier, Berry Hill, Cottontown, Ashland City, Leipers Fork, Oak
Hill, Forest Hills, Ridgetop, Goodlettsville, Bells Bend, Brentwood,
and Nashville.

This includes the following highways...
 Interstate 40 between mile markers 192 and 220.
 Interstate 65 between mile markers 54 and 115.
 Interstate 24 between mile markers 28 and 58.
 Interstate 840 between mile markers 13 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3659 8657 3635 8650 3629 8654 3632 8655
      3631 8656 3627 8656 3625 8659 3621 8658
      3574 8685 3576 8693 3578 8693 3577 8697
      3583 8716 3605 8703 3633 8708
TIME...MOT...LOC 1908Z 233DEG 35KT 3630 8699 3610 8695 3582 8711

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

40/Sizemore
Local storm report, Mar 15, 2:11 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
211 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     Flash Flood      1 S Goodlettsville      36.32N 86.70W
03/15/2025                   Davidson           TN   Public

            2 left lanes on I-65 NB just south of exit
            95 are underwater. Report from social media.

&&
Local storm report, Mar 15, 2:14 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
214 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     Flash Flood      3 NW Dickson            36.11N 87.42W
03/15/2025                   Dickson            TN   Public

            Videos on social media showing water over
            Walnut Grove Road in Dickson county.

&&
Special weather statement, Mar 15, 2:40 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Nashville TN
240 PM CDT Sat Mar 15 2025

TNZ008-009-027>029-059-062-152030-
Rutherford TN-Williamson TN-Davidson TN-Wilson TN-Trousdale TN-
Sumner TN-Macon TN-
240 PM CDT Sat Mar 15 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DAVIDSON...
NORTHWESTERN RUTHERFORD...SUMNER...NORTHEASTERN WILLIAMSON...
WILSON...WESTERN MACON AND TROUSDALE COUNTIES THROUGH 330 PM CDT...

At 240 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Portland to near Gallatin to 6 miles
southeast of Franklin. Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portland, Nolensville, Hartsville, La Vergne, Gallatin, Bledsoe Creek
State Park, Dickerson Chapel Recreation Area, Cedars Of Lebanon State
Park, Cottontown, Mount Juliet, Westmoreland, Smyrna, Green Hill,
Bethpage, Walterhill, Rural Hill, Oak Grove, Antioch, Belinda City,
and Lebanon.

This includes the following highways...
 Interstate 40 between mile markers 219 and 244.
 Interstate 24 between mile markers 58 and 71.
 Interstate 840 between mile markers 57 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3663 8594 3653 8597 3629 8613 3629 8614
      3628 8613 3595 8635 3584 8681 3634 8653
      3657 8657 3665 8643
TIME...MOT...LOC 1940Z 240DEG 38KT 3660 8646 3635 8650 3586 8677

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

40/Sizemore
Local storm report, Mar 15, 2:45 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
245 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     Flash Flood      Loretto                 35.08N 87.44W
03/15/2025                   Lawrence           TN   Emergency Mngr

            Emergency Management reports US 43 is
            flooded at Loretto.

&&
Local storm report, Mar 15, 2:46 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
246 PM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Flash Flood      1 N Lawrenceburg        35.26N 87.34W
03/15/2025                   Lawrence           TN   Emergency Mngr

            Emergency Manager reports street flooding in
            Lawrenceburg, TN.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 4:34 AM CDTSpecial Weather StatementOHXWayne41 min
Mar 15, 5:18 AM CDTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury3 hr
Mar 15, 5:35 AM CDTSpecial Weather StatementOHXCoffee, Warren40 min
Mar 15, 6:08 AM CDTSpecial Weather StatementOHXVan Buren37 min
Mar 15, 9:01 AM CDTSpecial Weather StatementOHXDavidson29 min
Mar 15, 9:41 AM CDTSpecial Weather StatementOHXMaury34 min
Mar 15, 10:13 AM CDTSpecial Weather StatementOHXDavidson, Williamson32 min
Mar 15, 11:19 AM CDTSpecial Weather StatementOHXHumphreys26 min
Mar 15, 11:32 AM CDTAreal Flood AdvisoryOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more3 hr
Mar 15, 11:41 AM CDTSpecial Weather StatementOHXDickson34 min
Mar 15, 11:53 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery27 min
Mar 15, 12:14 PM CDTSpecial Weather StatementOHXCheatham, Robertson46 min
Mar 15, 12:29 PM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more5 hr
Mar 15, 12:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner and 1 more10 hr
Mar 15, 12:48 PM CDTSpecial Weather StatementOHXDickson, Hickman42 min
Mar 15, 12:51 PM CDTSpecial Weather StatementOHXClay, Jackson24 min
Mar 15, 1:06 PM CDTSpecial Weather StatementOHXLawrence, Lewis, Wayne39 min
Mar 15, 1:25 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Hickman50 min
Mar 15, 1:44 PM CDTSpecial Weather StatementOHXLawrence, Lewis, Maury, Wayne46 min
Mar 15, 2:08 PM CDTSpecial Weather StatementOHXDavidson, Williamson52 min
Mar 15, 2:26 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence49 min
Mar 15, 2:40 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 1 more8 hr
Mar 15, 2:40 PM CDTSpecial Weather StatementOHXMacon, Sumner, Trousdale, Wilson50 min
Mar 15, 2:55 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford, Williamson50 min
Mar 15, 3:06 PM CDTSpecial Weather StatementOHXGiles24 min
Mar 15, 3:14 PM CDTSpecial Weather StatementOHXClay, Jackson, Macon, Smith46 min
Mar 15, 3:23 PM CDTTornado WarningOHXBedford, Rutherford30 min
Mar 15, 3:38 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 2 more52 min
Mar 15, 3:40 PM CDTTornado WarningOHXCannon34 min
Mar 15, 4:05 PM CDTTornado WarningOHXDeKalb, Van Buren, Warren, White40 min
Mar 15, 4:18 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Van Buren, Warren, White42 min
Mar 15, 4:32 PM CDTTornado WarningOHXCumberland, Putnam, White29 min
Mar 15, 4:57 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett48 min
Mar 15, 5:01 PM CDTSevere Thunderstorm WarningOHXClay, Cumberland, Fentress, Overton, Pickett, Putnam and 1 more59 min
Mar 15, 5:06 PM CDTSpecial Weather StatementOHXCumberland, Grundy, Van Buren39 min
Mar 15, 5:19 PM CDTTornado WarningOHXFentress, Overton, Pickett26 min
Mar 15, 5:29 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, Warren, White46 min
Mar 15, 5:41 PM CDTTornado WarningOHXCumberland, Van Buren, White34 min
Mar 15, 5:44 PM CDTFlash Flood WarningOHXBedford, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more7 hr
Mar 15, 5:54 PM CDTFlash Flood WarningOHXJackson, Macon, Smith, Sumner, Trousdale, Wilson6 hr
Mar 15, 6:01 PM CDTFlash Flood WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson3 hr
Mar 15, 6:02 PM CDTFlash Flood WarningOHXBedford, Cannon, Coffee, Giles, Grundy, Marshall and 2 more3 hr
Mar 15, 6:21 PM CDTTornado WarningOHXCumberland9 min

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.